# SDR SWAA2022021799142

- Difficulty date: August 16, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 192G L/H REAR CORNER IS DELAMINATED / REMOVED DELAMINATED DOOR AND INSTALLED NEW DOOR REF SRM 51-40-02.
